# SDR SIMA960782

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 54112010XXXX
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - FLT 3623 - INSPECTED AND FOUND FORWARD OUTBOARD ENGINE MOUNT CRACKED AND BENT.  REPLACED FORWARD ENGINE MOUNT AND REPAIRED COWLING.  AIRCRAFT RETURNED TO SERVICE.  ENGINE MOUNT TO BE SENT FOR FURTHER ANALYSIS.  (X)
